# SDR 98ZZZX1581

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9546Q
- Make and model: Beech 65
- Aircraft serial: LC231
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing Panel
- Part time: 1,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C/W AD 85-22-05, WING BOLT REJECTED DUE TO MINUTE GALLING CORROSION SPOT IN THE INNER RADIUS.  BOLT REMOVED FROM THE LT LOWER FORWARD OUTER WING PANEL ATTACHMENT.
